# SDR DALA13067410136

- Difficulty date: December 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 69,715 hours, 29,248 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 35GF EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  OPS CHECKED NORMAL.
